Record number :
1525813
Title of article :
In-Tournament Digraphs
Author/Authors :
Bangjensen، نويسنده , , J. and Huang، نويسنده , , J. and Prisner، نويسنده , , E.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1993
Pages :
21
From page :
267
To page :
287
Abstract :
In this paper we introduce a generalization of digraphs that are locally tournaments (and hence of tournaments). This is the class of in-tournament digraphs-the set of predecessors of every vertex induces a tournament. We show that many properties of local tournament digraphs can be extended even to in-tournament digraphs. For instance, any strongly connected in-tournament digraph has a directed hamiltonian cycle. We prove that the underlying graph of any in-tournament digraph is l-homotopic. We investigate the problem of which graphs are orientable as in-tournament digraphs and prove that any graph representable as an intersection subgraph of a unicyclic graph can be so oriented. It is shown that there is a polynomial algorithm for recognizing those graphs that can be oriented as in-tournament digraphs.
Journal title :
Journal of Combinatorial Theory Series B
Serial Year :
1993
Link To Document :
بازگشت